Approximation and regularization of optimal control problems for
Doklady Akademii Nauk, Tome 349 (1996) no. 5, pp. 598-602
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_5_a5,
author = {V. F. Lubyshev},
title = {Approximation and regularization of optimal control problems for},
journal = {Doklady Akademii Nauk},
pages = {598--602},
year = {1996},
volume = {349},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_5_a5/}
}
V. F. Lubyshev. Approximation and regularization of optimal control problems for. Doklady Akademii Nauk, Tome 349 (1996) no. 5, pp. 598-602. http://geodesic.mathdoc.fr/item/DAN_1996_349_5_a5/